MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-EH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the catheter hub presented more difficulty than usual when slitting the catheter, resulting in the physician to feel like there might be an issue with the hub.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the partial of the delivery catheter was returned and analyzed.Analysis indicated that the mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.Visual analysis of the lead indicated damage during use.The analyst noted that visual inspection found there was not a straight line slitting on the hub at the beginning point and that caused the spiral slitting on the hub and the catheter.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7092065
Report Number9612164-2017-01765
Device Sequence Number1378734
Product Code DQY
UDI-Device Identifier00643169142886
UDI-Public00643169142886
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2019
Device Model Number6250V-EH
Device Catalogue Number6250V-EH
Device Lot Number0008709003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight95